My gastro was treating me for an ulcer, gastritus and a hiatel hernia. I was on nexium which cleared up my ulcer and down graded the gastritus to mild. I thne at a hamburger that didn't looked cooked well so i stopped eating it threw it out. I got extremely sick three hours later. I took an immodium so i could get home and then got more sick but never vomited. This happened on the 11th of february.
The gastro put me on Boca - metscoplomine bromide, I took this drug for 2 days and then cut the medicine because it was making me feel worse. I went to the emergency room and they really did nothing but I got off that drug he then treated me with Xiafaxin which is an antibiotic to get rid of a parasite which they did not find in the stool sample I gave. The Xiafaxin I was feeling better but still had Diarea so he put me on asacol and that did nothing. So he put me on Pamine Forte which I didn't realize was methscoplomine bromide. I can't believe he did this but I took 2 doses and a half and got extremely sick. Ever since I took these doses I have had and out of my body feeling and congested I took the last dose on march 9th. I am still feeling wierd in my body and wonder can it still be in my system?
I went to a doctor all my vitals are fine, i have been tested for celiacs disease and I don't have that. I went to and opthomologist and he said my eyes are fine he noticed that my pupils were half dilated and said it could be due to the Atropine in the medicine. It seems like I am on some kind of relaxer he said but eventhough he said he has heard side effects lasting up to three weeks I am on two weeks and a couple of days I feel better personality wise but my head fog is still here and my eyes being senstive to light is still here. Can Atropine be causing this, how do I get it out of my system so I can go back to work. Any Ideas would be much appreciated.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?